MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; SHOULDER REVERSE GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; SHOULDER REVERSE GLENOID BASEPLATE
Model Number 04.01.0191
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 april 2023.Lot 1904749: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-nov-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 1 year and 7 months after the primary rsa surgery, due to a malpositioned baseplate and glenosphere ( the block was found tilted superiorly).The causes for this event cannot be determined with certainty with the elements at hand.This may have happened due to an impingement of the humeral stem with the baseplate which may have caused the movement of the baseplate and malpositioning of the glenoidal implant.If the metaphysis is malpositioned, it could pry up the glenosphere with the baseplate attached.Additional involved implant: batch review performed on 11 april 2023 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2005600 lot 2005600: (b)(4) items manufactured and released on 05-oct-2020.Expiration date: 2025-sep-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a malpositioned baseplate and glenosphere (tilted superior) and the cause is unknown.About 1 year and 7 months after the primary surgery, the surgeon revised the medacta metaphysis, baseplate, screws and glenosphere.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Common Device Name
SHOULDER REVERSE GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16874674
Report Number3005180920-2023-00300
Device Sequence Number5830082
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number04.01.0191
Device Catalogue Number04.01.0191
Device Lot Number1904749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale